# SDR DL72W010331

- Difficulty date: February 26, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- Aircraft time: 76,901 hours, 51,816 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564414
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29R WAS FOUND CRACKED AT FS 950E AND 975.  THE STRINGER WAS CUT AT FS 950D +10 AND REPLACED AFT TO THE MFG SPLICE LOCATION.  THE DAMAGE WAS FOUND AT MV.
